JournalsprimsVol. 28, No. 3pp. 363–436

On the Uniqueness for the Cauchy Problem for Elliptic Equations with Triple Characteristics

  • Shin-ichi Fujii

    Kyoto University, Japan
On the Uniqueness for the Cauchy Problem for Elliptic Equations with Triple Characteristics cover
Download PDF

Cite this article

Shin-ichi Fujii, On the Uniqueness for the Cauchy Problem for Elliptic Equations with Triple Characteristics. Publ. Res. Inst. Math. Sci. 28 (1992), no. 3, pp. 363–436

DOI 10.2977/PRIMS/1195168431